# SDR SWAA2025012181152

- Difficulty date: December 27, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,228 hours, 34,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BL 0 TO RBL 24.75 2024-767239<[01] REPLACED STRUCTURE SUPPORT STA 540 BL 0 TO RBL 24.75 IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 121 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
